The prediction theory of multivariate stochastic processes, II

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331164

Acta Mathematica, 99, (1), 93-137, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ]
@inproceedings{n.1958the,
  title={The prediction theory of multivariate stochastic processes, II},
  author={N. Wiener, and P. Masani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150132122873},
  booktitle={Acta Mathematica},
  volume={99},
  number={1},
  pages={93-137},
  year={1958},
}
N. Wiener, and P. Masani. The prediction theory of multivariate stochastic processes, II. 1958. Vol. 99. In Acta Mathematica. pp.93-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150132122873.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved